Ask The Doctor > Questions & Answers > Be itching, weird like rash bruising, then like

Be itching, weird like rash bruising, then like

Patient: Be itching, weird like rash bruising, then like ten minutes it’s goes away like nothing happened.. I have horizoning on upper thigh to how do I get rid of them?

 

 

Images:
Be itching,  weird like ras...-1

 

 

Doctor: Hello. Welcome to ask the doctor.I understand your concern.As per details, it seems that you are suffering from a condition called urticaria.It is characterised by red colored itchy transient eruptions over body. It can be caused by allergy to recent infection, any food, seasonal change, drugs, pollen grains etc. I will advise you to get your blood sugar levels, Absolute Eosinophil count, IgE levels done.In such cases, I prefer to advise a combination of levocetrizine and montelukast to my patients. Visit your doctor so that he can examine you and give you prescription accordingly.You can share my opinion with him.I hope it helps.Stay healthy

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment